MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE BULK STERILE PHARMACY CONVENIENCE TRAY; PISTON SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE BULK STERILE PHARMACY CONVENIENCE TRAY; PISTON SYRINGE
Model Number 309701
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a hole in the paper packaging of the bd luer-lok¿ syringe bulk sterile pharmacy convenience tray left the product unsterile.The following information was provided by the initial reporter: "a package of 1ml syringes arrived with a hole in the paper cover of the tray.The product is no longer sterile.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval: yes.D.9.Returned to manufacturer on: 30-jun-2022.H.6.Investigation summary: our quality engineer inspected the 1 picture and 1 sample submitted for evaluation.The reported issue of package damaged / defective / other was confirmed upon inspection of the sample.However, bd was unable to confirm that the defect was caused by our manufacturing processes.All processes were analyzed, and none were able to reproduce the failure.An awareness notification was sent to all manufacturing personnel involved in the packaging process to increase awareness.A retraining was also performed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD LUER-LOK¿ SYRINGE BULK STERILE PHARMACY CONVENIENCE TRAY
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14835642
Report Number9610847-2022-00236
Device Sequence Number2350865
Product Code FMF
UDI-Device Identifier30382903097013
UDI-Public30382903097013
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Model Number309701
Device Catalogue Number309701
Device Lot Number2004255
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown